RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1993, Issue 1, Pages 54–60 (Mi pa169)  

О взаимно однозначном соответствии между инвариантными подпространствами в некоторых пространствах

S. S. Platonov


Full text: PDF file (1718 kB)

Bibliographic databases:
UDC: 517.986

Citation: S. S. Platonov, “О взаимно однозначном соответствии между инвариантными подпространствами в некоторых пространствах”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1993, no. 1, 54–60

Citation in format AMSBIB
\Bibitem{Pla93}
\by S.~S.~Platonov
\paper О взаимно однозначном соответствии между инвариантными подпространствами в некоторых пространствах
\jour Tr. Petrozavodsk. Gos. Univ. Ser. Mat.
\yr 1993
\issue 1
\pages 54--60
\mathnet{http://mi.mathnet.ru/pa169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1636969}
\zmath{https://zbmath.org/?q=an:0922.43005}


Linking options:
  • http://mi.mathnet.ru/eng/pa169
  • http://mi.mathnet.ru/eng/pa/y1993/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:25
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019